| Model Number |
H938905 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A photograph was provided; however, the actual bag is not visible in the photograph.Should additional relevant information become available, a supplemental report will be filed.
Event or Problem Description
It was reported that a single unit of an exactamix 3000 ml dual chamber eva bag was found to be leaking upon arrival at a patient's home.The leak was identified prior to use and the actual sample was discarded by the customer.There was no report of patient injury or medical intervention as a result of this event.No additional information is available.